# SDR CA001024051

- Difficulty date: September 13, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Boeing 737201
- Aircraft time: 50,944 hours, 49,371 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bolt
- Part number: AN3203
- Condition: Missing
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE WAS UNABLE TO DEPLOY LOWER THRUST REVERSER DOOR NR 2 ENGINE. SUSPECT BOLT (NAS1633-10D) AND NUT (AN 320-3) WERE NOT FOUND. ALL OTHER AIRCRAFT IN FLEET HAS BEEN INSPECTED. NO FURTHER DEFECTS FOUND. ALL OTHER AIRCRAFT ARRIVING IN FLEET WILL BE INSPECTED PRIOR TO ARRIVAL.
